A bit of modification on the forms of the weird numbers with an application on cryptosystem
*Saja A. AbdulkarimCorresponding authorpure218.sja.ali@student.uobabylon.edu.iqDepartment of MathematicsCollege of Education for Pure SciencesUniversity of BabylonBabylon, IraqView full profile → , Faez A. Al-Maamorifaez@itnet.uobabylon.edu.iqDepartment of MathematicsFaculty of Information TechnologyUniversity of BabylonBabylon, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jan 2026
- Published Online:
- 27 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2594
- Pages:
- 1365–1374
Abstract
Keywords
Subject Classifications
References
[1] S. Agarwal and A. S. Uniyal, “Number Theoretic Functions: Augmentation & Analytical Results,” International Journal of Mathematics Trends and Technology, vol. 43, no. 3, pp. 232–233 (2017), doi: 10.14445/22315373/IJMTT-V43P527.
[2] F. A. AL-Maamori, Theory and Examples of Generalized Prime Systems, Ph.D. thesis, Dept. of Mathematics and Statistics, University of Reading, Reading, UK, Mar., pp. 146 (2013).
[3] G. Amato, M. F. Hasler, G. Melfi, and M. Parton, “Primitive abundant and weird numbers with many prime factors,” J. Number Theory, vol. 201, pp. 436–459 (2019), doi: 10.1016/j.jnt.2019.02.027.
[4] P. Athukorala, M. Chathurangi, and R. Ranasinghe, “A variant of RSA using continued fractions,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 25, no. 1, pp. 127–134 (2022), doi: 10.1080/09720529.2021.1968574.
[5] H. A. Hussein and F. A. Al-Maamori, “On using of weird number sequence in counting Beurling prime systems,” J. Discrete Math. Sci. Cryptogr, vol. 27, no. 5, pp. 1695–1704 (2024), doi: 10.47974/JDMSC-2011.
[6] G. Amato, M. F. Hasler, G. Melfi, and M. Parton, “Primitive weird numbers having more than three distinct prime factors,” Rivista di Matematica della Università di Parma, vol. 7, no. 1, pp. 153–163 (2018).
[7] S. J. Benkoski and P. Erdős, “On weird and pseudoperfect numbers,” Math. Comput., vol. 28, no. 126, pp. 617–623 (1974), doi: 10.1090/S0025-5718-1974-0347726-9.
[8] A. Hassan, Z. I. Illo, A. U. Dakingari, N. J. Mallam, U. Aliyu, and A. Umar, “An insight to RSA algorithm,” HCDC International Journal of Multidisciplinary Research (HCDC‑IJMR), vol. 1, no. 02, pp. 1–10 (2025).
[9] G. Melfi, “On the conditional infiniteness of primitive weird numbers,” J. Number Theory, vol. 147, pp. 508–514 (2014), doi: 10.1016/j.jnt.2014.07.024.
[10] A. Nitaj, “The mathematical cryptography of the RSA cryptosystem,” in Cryptography: Protocols, Design and Applications, K. Lek and N. Rajapakse, Eds., New York, USA: Nova Science Publishers, Inc, pp. 159–186 (2010).
[11] N. J. A. Sloane, “Sequence A006037: Weird numbers: abundant but not pseudoperfect,” The On-Line Encyclopedia of Integer Sequences (2026). [Online]. Available: OEIS A006037 (accessed May 22, 2026).




